MAUDE Adverse Event Report: Inari Medical, Inc. Artix Thin-Walled Sheath, 8Fr, 65cm; Cateter, continuous flush

Inari Medical, Inc. Artix Thin-Walled Sheath, 8Fr, 65cm; Cateter, continuous flush
Model Number 30-103
Medical Device Problem Codes Entrapment of Device (1212); Fracture (1260)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 09/04/2026
Type of Reportable Event Serious Injury

Brand Name
Artix Thin-Walled Sheath, 8Fr, 65cm
Common Device Name
Cateter, continuous flush
Manufacturer (Section D)
Inari Medical, Inc.
6001 oak canyon
suite 100
irvine CA 92618
Manufacturer (Section G)
Inari Medical, Inc.
6001 oak canyon
suite 100
irvine CA 92618
Manufacturer Contact
james bennett
6001 oak canyon
suite 100
irvine, CA 92618
+1(949)413-2147
MDR Report Key50949928
Report Number3020347218-2026-00072
Device Sequence Number18729221
Product Code KRA
UDI-Device Identifier00810123710560
UDI-Public00810123710560
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K241894
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number30-103
Device Catalogue Number30-103
Device Lot Number26010141
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer09/11/2026
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 09/04/2026
Initial Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/29/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age77 YR
Patient SexMale
Patient Weight160 LB